# SDR JJBA20230616010

- Difficulty date: June 13, 2023
- Submitted: June 16, 2023
- Operation: Air carrier
- Aircraft: N11164
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500817
- Aircraft time: 39,879 hours, 26,487 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

STRONG SMELL IN FLIGHT DECK ON DECENT POSSIBLE HYD FLUID IN BLEED 1. INSPECTED A/C ENGINES, APU, BLEED AIR, AND PAX SYSTEMS. NO OIL OR HYD LEAKS NOTED. RAN APU, AND BOTH ENGINES W/ PAX 1,2 ON HOT AND COLD. ONLY SLIGHT SMELL NOTED. AFTER SECONF RUN OF ENGINES AND APU WITH BOTH PAX ON, VERY LITTLE IF ANY SMELL NOTED.
